On the periodicity of symbolic observations of piecewise smooth discrete-time systems

Research output: Contribution to journalConference article

1 Scopus citations

Abstract

The behavior of discrete-time systems composed of a set of smooth transition maps coupled by a 'quantized' feedback function is studied. The feedback function partitions the state space into disjoint regions, and assigns a smooth transition function to each region. The main result is that under a constraint on the norm of the derivative of the transition maps, and an assumption on the limit points of the state trajectory, every bounded state trajectory leads to a region index sequence that is eventually periodic.

Original languageEnglish (US)
Pages (from-to)125-126
Number of pages2
JournalProceedings of the IEEE Conference on Decision and Control
Volume1
StatePublished - Dec 1 1989
EventProceedings of the 28th IEEE Conference on Decision and Control. Part 1 (of 3) - Tampa, FL, USA
Duration: Dec 13 1989Dec 15 1989

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'On the periodicity of symbolic observations of piecewise smooth discrete-time systems'. Together they form a unique fingerprint.

Cite this